# SDR DALA2016011400324

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,092 hours, 22,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS CORROSION ON NUT PLATE STRIP.     INSTALLED CORNER SCUFF PLATES IAW AMM 53-13-02.  COMPLETED INSTALL OF NUT STRIP IAW DWG 146N8522.
